# SDR 95ZZZX5141

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911LW
- Make and model: Bell 222
- Aircraft serial: 47520
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 4501283
- Condition: Defective
- Location: Search
- Part time: 307 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT WOULD NOT EXTEND.
